# SDR UIEA2025041400470

- Difficulty date: April 22, 2025
- Submitted: April 23, 2025
- Operation: Air carrier
- Aircraft: N5113A
- Make and model: Boeing 737-83N
- Aircraft serial: 32611
- Aircraft time: 58,992 hours, 31,573 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE FWD ENTRY CABIN AREA, STA 328 AT RBL 47 , UPPER CHORD FWD FLANGE WITH CORROSION.( REPAIRED FUSELAGE FLOOR BEAM STA 328, UPPER CHORD SECTION BETWEEN RBL 32 AND RBL 64 I/A/W B-737-800 BCF SRM 53-10-21-2R-7, REPAIR 7 PARAG, FIG 204 DETAIL A SHEET 2. CATEGORY A REPAIR, SRM REV 23, DATED: MAR 10-25. NO FURTHER DEFECTS NOTED )
